Browse Title Index


 
Issue Title
 
1987 On approximation by splines of solution of boundary problem Abstract   PDF (Русский)
S.G. Dronov
 
Vol 24 (2016) On approximation by trigonometrical polynomials in $$$L_2$$$ space Abstract   PDF (Русский)
O.V. Polyakov
 
1977 On approximation, in the strong sense, of functions of two variables by trigonometric polynomials Abstract   PDF (Русский)
V.V. Lipovik, N.P. Khoroshko
 
Vol 6 (1998) On approximation of continuous functions by piecewise-constant ones in integral metrics Abstract   PDF (Русский)
O.V. Chernytska
 
1987 On approximation of continuous functions by piecewise-continuous ones Abstract   PDF (Русский)
T.V. Nakonechnaia, T.A. Grankina
 
Vol 21 (2013) On approximation of continuous periodic functions by Stechkin's polynomials Abstract   PDF (Русский)
O.V. Kotova
 
Vol 17 (2009) On approximation of functions by algebraic polynomials in $$$L^p_{\rho}$$$ metric Abstract   PDF (Русский)
S.V. Goncharov
 
Vol 19 (2011) On approximation of functions by algebraic polynomials on the average in real domain with Chebyshev-Hermite weight Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
 
1977 On approximation of nonperiodic functions by algebraic polynomials in $$$L_p$$$ metric ($$$0 < p < 1$$$) Abstract   PDF (Русский)
L.B. Khodak
 
No 1 (1967) On approximation of two-variable function by linear positive polynomial operators Abstract   PDF (Русский)
V.P. Bugaets
 
No 1 (1967) On approximation of two-variable functions with respect to one metric of Hausdorff type by polynomials of S.N. Bernstein Abstract   PDF (Русский)
V.T. Martyniuk
 
Vol 29, No 2 (2021) On asymptotically optimal cubatures for multidimensional Sobolev spaces Abstract   PDF
V.F. Babenko, Yu.V. Babenko, O.V. Kovalenko
 
Vol 25 (2017) On average $$$n$$$-widths of certain classes of functions in $$$L_2(\mathbb{R})$$$ space Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
 
Vol 15 (2007) On boundedness of operators of weak type $$$(\varphi_0, \psi_0, \varphi_1, \psi_1)$$$ in Lorentz spaces in limit cases Abstract   PDF (Русский)
B.I. Peleshenko
 
Vol 15 (2007) On boundedness of solutions of quadratic differential equation sets Abstract   PDF (Русский)
V.Ye. Belozerov, V.S. Chernyshenko, S.V. Chernyshenko
 
Vol 22 (2014) On certain groups with Chernikov group of automorphisms Abstract   PDF (Українська)
O.O. Pypka
 
Vol 21 (2013) On certain properties of fuzzy group product operation Abstract   PDF (Українська)
V.A. Chupordia, A.S. Markovs'ka
 
Vol 21 (2013) On characterization of the hypercenters of fuzzy groups Abstract   PDF
K.O. Grin
 
1987 On choice of nodes for locally mixed splines Abstract   PDF (Русский)
A.A. Shumeiko
 
Vol 22 (2014) On classes of M.K. Potapov Abstract   PDF (Русский)
V.P. Motornyi
 
Vol 19 (2011) On classes $$$\breve{H}_{p; \rho}^{(\nu)}$$$ and $$$\widetilde{H}_{p; \rho}^{(\nu)}$$$ Abstract   PDF (Русский)
S.V. Goncharov
 
Vol 23 (2015) On classification of integrable functions Abstract   PDF (Русский)
V.P. Motornyi, V.V. Sedunova
 
Vol 15 (2007) On comparison of linear differential operators of functions on circle, line, and half-line Abstract   PDF (Русский)
R.M. Trigub
 
Vol 6 (1998) On conditions of boundedness of convolution operators in symmetric spaces Abstract   PDF (Русский)
B.I. Peleshenko
 
No 2 (1969) On conditions of convergence of some double infinite products Abstract   PDF (Русский)
K.M. Slepenchuk
 
126 - 150 of 390 Items << < 1 2 3 4 5 6 7 8 9 10 > >>